# SDR AALA20100806TUL04

- Difficulty date: August 6, 2010
- Submitted: August 10, 2010
- Operation: Air carrier
- Aircraft: N640A
- Make and model: Boeing 757223
- Aircraft serial: 24598
- Aircraft time: 61,398 hours, 21,701 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Le Slat
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING HAS SEVERAL PITS IN THE EXTERNAL SKIN AT THE INBOARD END OF LEADING EDGE SLAT.  REMOVED PITTED SKIN AND INSTALLED NEW SKIN ON INBOARD END OF SLAT PER ESO 90401.
